@article{MZM_2006_79_5_a4,
author = {A. A. Zaitov},
title = {Some categorical properties of the functors $O_\tau$ and $O_R$ of weakly additive functionals},
journal = {Matemati\v{c}eskie zametki},
pages = {681--693},
year = {2006},
volume = {79},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a4/}
}
A. A. Zaitov. Some categorical properties of the functors $O_\tau$ and $O_R$ of weakly additive functionals. Matematičeskie zametki, Tome 79 (2006) no. 5, pp. 681-693. http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a4/
[1] Banakh T. O., “Topologiya prostranstv veroyatnostnykh mer. I: Funktory $P_\tau$ i $\widehat P$”, Matematichni studii, 5 (1995), 65–87 | MR | Zbl
[2] Zaitov A. A., “$\tau$-gladkie slabo additivnye funktsionaly i veroyatnostnye mery”, Tezisy dokl. konf. molodykh uchenykh, posvyaschennoi 60-letiyu AN RUz, 2003, 41–42
[3] Schepin E. V., “Funktory i neschetnye stepeni kompaktov”, UMN, 36:3(219) (1981), 3–62 | Zbl
[4] Radul T. N., “On the functor of order-preserving functionals”, Comment. Math. Univ. Carol., 39:3 (1998), 609–615 | MR | Zbl
[5] Chigogidze A. Ch., “O prodolzhenii normalnykh funktorov”, Vestn. MGU. Ser. matem., mekh., 1984, no. 6, 23–26 | Zbl
[6] Fedorchuk V. V., “Veroyatnostnye mery v topologii”, UMN, 46:1 (1991), 41–80 | Zbl
[7] Beshimov R. B., “On weakly additive functionals”, Matematychni Studii, 18:2, 179–186 | MR | Zbl
[8] Zaitov A. A., “On categorical properties of the functor of order-preserving functionals”, Methods of Functional Analysis and Topology, 9:4 (2003), 357–364 | MR | Zbl
[9] Fedorchuk V. V., Filippov V. V., Obschaya topologiya. Osnovnye konstruktsii, Izd-vo MGU, M., 1988 | Zbl
[10] Fedorchuk V. V., Sadovnichii Yu. V., “O nekotorykh topologicheskikh i kategornykh svoistvakh znakoperemennykh mer”, Fundament. i prikladnaya matem., 5:2 (1999), 597–618 | MR | Zbl
[11] Fedorchuk V. V., “Mnogoznachnye retraktsii i kharakterizatsiya $n$-myagkikh otobrazhenii”, Tr. MMO, 51, URSS, M., 1988, 169–207 | Zbl
[12] Eilenberg S., Moore J., “Adjoint functors and triples”, Ill. J. Math., 9:3 (1965), 381–398 | MR | Zbl